Ok, I am a somewhat recently divored single mom of 8. My ex husband and I were apparently very fertile together. I became pregnant with my first 2 while on the depo shot and then also with the pill (which I was horrible at remembering) so we kinda gave up until he finally got fixed after number 8. Well now we are divorced and I have been seeing a great guy but do not want any more kids. I started Trinessa several months back and am on my 3rd pack. Now there have been several times that I forgot to take it at night and would then take it in the morning. I know with this third pack I started on Monday instead of Sunday and well just realized that I must have misssed a day. Not only that but it happened again about a week ago. So I did try to catch up with this last time however I have 2 blue pills left and one white pill and then my 7green pills still. I started having a very light brownish discharge yesterday only when I wipe. When I went to baby center.com to plug in my periods the last few months to see when I ovulate it came out that I should have started my period yesterday. So I have to say I am a little nervous, I have had some light cramping, unusual gas and bloating, craving cacandy and sweets like mad and my face us breaking out! We have unprotected sex all the time but he pulls out with the exception of a week ago. Now with my other pregnancies I knew within 2 weeks of concieving. However its been 5 years since I have been pregnant and I am a bit concerned. Is it possible or am I parinoid?
Why in the world do you women think you ovulate when you're on the pill, and as far as figuring your period, the pill is in control, and you messed up your cycle by adding on days to take the missed pills. You may have spotting until you are on the 7 sugar pills, or you could even have your period. You should never alter your pill schedule. Missing pills can cause your risk of pregnancy to increase.
- TriNessa Information for Consumers
- TriNessa Information for Healthcare Professionals (includes dosage details)
- Side Effects of TriNessa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Feb 2012 • 1 answer
Posted 18 Jun 2013 • 1 answer
Posted 14 Aug 2014 • 1 answer
Posted 28 Feb 2015 • 1 answer
Posted 13 Oct 2015 • 1 answer